# SDR SIMA20141103004

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 30,262 hours, 25,788 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 3B,C FWD BULKHEAD EMER LIGHT SIGN WILL NOT ILLUMINATE.  TROUBLE SHOT & FOUND CONNECTOR P8048 DISCONNECTED.  RECONNECTED CONNECTOR P8048 IAW SMP.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
